# SDR SWIA200718237

- Difficulty date: May 13, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 15,646 hours, 13,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200005067
- Condition: Smoke
- Location: Left
- Part time: 16,458 hours, 13,416 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMPERATURE IS HOT.  NOT CONTROLLABLE IN AUTO OR MANUAL MODES. SMOKE CAME THROUGH COCKPIT VENTS UNTIL LEFT PACK WAS TURNED OFF.  REPLACED LEFT ACM AND LEFT PRSOV.  OPS CHECK GOOD AT THIS TIME.
